Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 2, 2011, 8:00 AM CDT for Adams County, Juneau County, Wisconsin. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2011, 8:00 AM CDT (13:00 UTC)
- Expired
- Sep 2, 2011, 8:45 AM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 8:10 AM CDT | TSTM WND GST 52 | Volk Field, WI | |
| Sep 2, 8:16 AM CDT | TSTM WND DMG | 3 Sw Necedah, WI | NUMEROUS TREES DOWN. SOME SNAPPED. |
| Sep 2, 8:20 AM CDT | TSTM WND DMG | 2 S Necedah, WI | JACK PINES SNAPPING FROM WIND GUSTS ESTIMATED AT 50 MPH. |
| Sep 2, 8:20 AM CDT | TSTM WND DMG | 3 Se Necedah, WI | NUMEROUS TREES DOWN |
| Sep 2, 8:21 AM CDT | TSTM WND DMG | 10 N Mauston, WI | TREES DOWN NEAR SANDSTONE ESTATES. ONE FELL ON TRAILER IN TRAILER PARK. |
| Sep 2, 8:25 AM CDT | TSTM WND DMG | Adams, WI | TREES AND POWER LINES DOWN ACROSS ADAMS COUNTY. REPORTS OF ROADS BLOCKED...TREES DOWN ON HOMES AND CARS. NO INJURIES REPORTED. TIME ESTIMATED FROM RADAR BETWEEN 825 AND 850AM |
| Sep 2, 8:25 AM CDT | TSTM WND DMG | Dellwood, WI | SIX INCH TREES BLOWING DOWN FROM WINDS ESTIMATED AT 60 MPH IN WESTERN ADAMS COUNTY NEAR CASTLE ROCK PARK. |
| Sep 2, 8:27 AM CDT | TSTM WND DMG | 2 N Friendship, WI | TREES DOWN ABOUT A MILE SOUTH OF HIGHWAYS 13 AND 21 INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 3:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2366 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731 WUUS53 KARX 021300 SVRARX WIC001-057-021345- /O.NEW.KARX.SV.W.0098.110902T1300Z-110902T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 800 AM CDT FRI SEP 2 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ADAMS COUNTY IN CENTRAL WISCONSIN... JUNEAU COUNTY IN CENTRAL WISCONSIN... * UNTIL 845 AM CDT * AT 757 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 9 MILES WEST OF HUSTLER...OR 11 MILES SOUTH OF TOMAH...MOVING EAST AT 85 MPH. THIS STORM CAN PRODUCE NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. TRAINED WEATHER SPOTTERS HAVE ALREADY REPORTED WINDS OF 60 MPH WITH THIS STORM. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEW LISBON AND HUSTLER AROUND 805 AM... MAUSTON AND NECEDAH AROUND 810 AM... DELLWOOD AND BUCKHORN STATE PARK AROUND 815 AM... FRIENDSHIP AND ADAMS AROUND 820 AM... HIGHWAY 21 AND COUNTY G AND THE PRESTON CLIFFS AROUND 825 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR SMALL HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4365 8959 4365 9031 4425 9031 4425 8961 TIME...MOT...LOC 1300Z 252DEG 72KT 4385 9035 WIND...HAIL 60MPH 0.88IN $$ 04
3 follow-up statements
184 WWUS53 KARX 021322 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 822 AM CDT FRI SEP 2 2011 WIC001-057-021345- /O.CON.KARX.SV.W.0098.000000T0000Z-110902T1345Z/ ADAMS WI-JUNEAU WI- 822 AM CDT FRI SEP 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND ADAMS COUNTIES UNTIL 845 AM CDT... AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR BUCKHORN STATE PARK...OR 7 MILES SOUTHWEST OF FRIENDSHIP...MOVING EAST AT 70 MPH. THIS STORM CAN PRODUCE NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAYS 13 AND 21 AROUND 825 AM... NEW ROME AND THE PRESTON CLIFFS AROUND 830 AM... HIGHWAY 21 AND COUNTY G AND THE SHIP ROCK WAYSIDE AROUND 835 AM... COUNTY ROADS D AND G AROUND 840 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND SMALL HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM FRIDAY MORNING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4365 8959 4365 9020 4425 9031 4425 8961 TIME...MOT...LOC 1322Z 253DEG 61KT 4393 8990 WIND...HAIL 60MPH <.50IN $$ 04
992 WWUS53 KARX 021332 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 832 AM CDT FRI SEP 2 2011 WIC001-057-021345- /O.CON.KARX.SV.W.0098.000000T0000Z-110902T1345Z/ ADAMS WI-JUNEAU WI- 832 AM CDT FRI SEP 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND ADAMS COUNTIES UNTIL 845 AM CDT... AT 825 AM CDT...SPOTTERS REPORTED 60 MPH WIND GUSTS NEAR CASTLE ROCK PARK IN THE VICINITY OF DELLWOOD. AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR THE PRESTON CLIFFS...OR NEAR FRIENDSHIP...MOVING EAST AT 70 MPH. THIS STORM CAN PRODUCE NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS C AND G AND COUNTY ROADS G AND O AROUND 835 AM... COUNTY ROADS D AND G AROUND 840 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS. EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SMALL HAIL IS ALSO EXPECTED...WHICH MAY CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM FRIDAY MORNING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. && LAT...LON 4365 8959 4365 9020 4425 9031 4425 8961 TIME...MOT...LOC 1331Z 253DEG 61KT 4398 8970 WIND...HAIL 70MPH <.50IN $$
739 WWUS53 KARX 021343 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 843 AM CDT FRI SEP 2 2011 WIC001-057-021353- /O.EXP.KARX.SV.W.0098.000000T0000Z-110902T1345Z/ ADAMS WI-JUNEAU WI- 843 AM CDT FRI SEP 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU AND ADAMS COUNTIES WILL EXPIRE AT 845 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FRIDAY MORNING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. LAT...LON 4365 8959 4365 9020 4425 9031 4425 8961 TIME...MOT...LOC 1343Z 253DEG 61KT 4403 8943 $$ 04
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:30 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Sep 2, 2:30 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 AM CDT FRI SEP 2 2011 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT FORECAST CONCERNS FOCUS ON THE STORM THREAT OVER THE NEXT COUPLE DAYS...THEN MUCH COOLER AIR FOR THE END OF THE WEEKEND. THUNDERSTORMS CONTINUE TO SPARK OVER THE CENTRAL/NORTHERN PLAINS EARLY THIS MORNING...AHEAD OF AN UPPER LEVEL SHORTWAVE TROUGH DRIVING ACROSS THE WESTERN DAKOTAS //PER WATERVAPOR SATELLITE IMAGERY//. AT THE SFC A FRONT RAN FROM THE MN ARROWHEAD SOUTHEAST INTO NEB. THIS SHORTWAVE TROUGH WILL CONTINUE ITS EASTWARD TRACK TODAY...KEEPING THE BULK OF THE ITS ENERGY TO THE NORTH. THE TROUGH WILL GIVE THE NORTHERN PORTION OF THE FRONT A PUSH EAST THOUGH...TAKING ON A MORE WEST-EAST ORIENTATION ACROSS NORTHERN IA/SOUTHERN WI BY LATE THIS AFTERNOON. SOME 2-D FRONTOGENETIC FORCING AROUND THE BOUNDARY...WITH WEAK BUT PERSISTENT 925-700 MB MOISTURE TRANSPORT INTO IT. THIS SHOULD BE ENOUGH TO CONTINUE/SPARK SHOWERS/STORMS IN THE VICINITY OF THE BOUNDARY TODAY DESPITE DECENT LOW LEVEL CAPPING INVERSION. TONIGHT...BOUNDARY WILL LIKELY CONTINUE TO WAVER JUST TO THE SOUTH...WITH AN INCREASING LOW LEVEL JET AND MOISTURE TRANSPORT INTO IT ALONG WITH AN UPPER LEVEL DISTURBANCE SPINNING OUT OF THE CENTRAL PLAINS. WOULD EXPECT ANOTHER AREA OF SHOWERS/STORMS TO BLOSSOM IN RESPONSE TO THIS FORCING. 1000-2500 J/KG OF MUCAPE AROUND AND NORTH OF THE BOUNDARY...WITH UP TO 40 KTS OF 0-6 KM SHEAR INDICATED TODAY. TONIGHT 500-1000 J/KG OF CAPE IN THE 1-6 KM LAYER WITH 30-40 KTS OF 0-6 KM SHEAR PERSISTING. CERTAINLY SOME STORM ORGANIZATION WILL BE POSSIBLE...WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS. CONFIDENCE ISN/T HIGH IN WHEN/WHERE THE GREATER THREAT WILL BE...WITH CONVECTION IN THE WEST MOVING IN THIS MORNING...MODIFYING THE ATMOSPHERE AND ADDING AN ELEMENT OF UNCERTAINTY. SITUATION WILL HAVE TO BE MONITORED CLOSELY THROUGH THE DAY/NIGHT. ANOTHER UPPER LEVEL SHORTWAVE TROUGH WILL BEAR DOWN ON THE UPPER MISSISSIPPI RIVER VALLEY SATURDAY/SAT NIGHT...PUSHING ITS ASSOCIATED SFC COLD FRONT WELL AHEAD OF IT AND ACROSS THE REGION DURING THE DAY. THE 02.00Z GFS IS A BIT FASTER THAN THE NAM IN THIS STEAD. THIS SYSTEM GIVES THE LINGERING FRONT A FURTHER PUSH SOUTH...BUT WOULD ALSO BRING ANOTHER FOCUS FOR MORE SHOWERS/STORMS AS FRONTOGENETIC FORCING ALONG THIS COLD FRONT INTERACTS WITH WEAK MOISTURE TRANSPORT AND INSTABILITY. ENOUGH SHEAR TO FAVOR THE POTENTIAL FOR STORM ORGANIZATION AND STRONG/SEVERE DEVELOPMENT. THIS RISK MIGHT BE SHIFTED MORE EAST/SOUTH OF THE FORECAST AREA. WINDS WILL PICK UP ON SUNDAY POST THE SYSTEM WITH WRAP AROUND MOISTURE AROUND THE EXITING LOW LEADING TO MORE CLOUDS ACROSS THE NORTH. MORE SIGNIFICANTLY WITH THIS SYSTEM IS THAT A STRONG SLUG OF COLD AIR ADVECTION WILL LEAD TO TUMBLING TEMPS...DROPPING FROM 14 C AT 850 MB AT 00Z SUN TO 7 C BY 00Z MON. LOOK FOR A MUCH COOLER END TO THE EXTENDED HOLIDAY WEEKEND AS A RESULT WITH HIGHS IN THE 60S TO NEAR 70 AND LOWS FALLING OFF INTO THE 40S BY MONDAY MORNING. .LONG TERM...MONDAY THROUGH THURSDAY GFS AND ECMWF IN GOOD AGREEMENT WITH AMPLIFYING A FRIDGE OVER THE WEST COAST FOR NEXT WEEK...WHILE DEEPENING AN UPPER LEVEL TROUGH OVER THE EAST COAST. HIGH PRESSURE WOULD BE THE MAIN WEATHER INFLUENCE LOCALLY...RESULTING IN SEVERAL DRY DAYS WITH TEMPS NEAR THE SEASONABLE NORMALS. THERE DOES LIE THE POTENTIAL FOR SOME SHOWER/STORM CHANCES WED NIGHT AS A SHORTWAVE TROUGH SLIPS SOUTHEAST ACROSS THE GREAT LAKES. THE GFS HAS MORE ENERGY WEST WHICH LEADS TO A BETTER RAIN THREAT FOR THE UPPER MISSISSIPPI RIVER VALLEY. THE EC HINTS THAT IT COULD ALL STAY EAST. WILL LEAN ON THE CONSENSUS SOLUTION FOR THE DETAILS. && .AVIATION...TODAY THROUGH TONIGHT CURRENTLY WATCHING A COLD FRONT MOVING INTO FAR NORTHWEST WISCONSIN THROUGH WESTERN IA. RADAR MOSAIC SHOWING SHRA/TS ACTUALLY OCCURRING BEHIND THE FRONT CLOSER TO UPPER LEVEL SUPPORT. THE COLD FRONT IS EXPECTED TO SLIDE SOUTHEAST THROUGH THE AREA THIS MORNING WITH THAT POST-FRONTAL SHRA/TS ACTIVITY SPREADING INTO THE KRST/KLSE TAF SITES...REACHING KRST AROUND 10Z AND KLSE BY 13Z. VFR CONDITIONS EXPECTED WITHIN THIS SHRA/TS ACTIVITY THROUGH THIS MORNING AND EARLY AFTERNOON. MODEL SOUNDINGS/BUFKIT THEN INDICATE SOME LOWER MVFR STRATUS/STRATOCUMULUS LATER THIS AFTERNOON SPREADING ACROSS THE TAF SITES IN COLD AIR ADVECTION...LASTING INTO TONIGHT. FRONTAL BOUNDARY APPEARS TO STALL ACROSS SOUTHERN WI-CENTRAL IA OVERNIGHT FOR CONTINUED SCATTERED SHRA/ISOLD T ACTIVITY. THERE ARE INDICATIONS THAT VIS/CIG COULD EVEN FLIRT WITH IFR CONDITIONS AS THE VERY MOIST LOWER BOUNDARY LAYER COOLS OVERNIGHT/AFTER MIDNIGHT. WILL TAKE A CLOSER LOOK AT ALL THIS AND INCLUDE DETAILS WITH THE 02.12Z TAF ISSUANCE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RIECK AVIATION.......... DAS
Hazardous weather outlook, Sep 2, 4:15 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 415 AM CDT FRI SEP 2 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-031000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 415 AM CDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...SOME OF WHICH COULD BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL. MORE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. THERE WOULD BE THE THREAT FOR STRONG...TO POSSIBLY SEVERE THUNDERSTORMS WITH THIS ACTIVITY. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PROVIDE THE FOCUS FOR MORE THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE HIGHER RISK OVER SOUTHERN WISCONSIN AND EASTERN IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. FURTHER ACTIVATION COULD BE REQUESTED FOR LATER TODAY AND TONIGHT... AND POSSIBLY SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Sep 2, 7:43 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
743 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND GST 4 N LA CROSSE 43.88N 91.23W
09/02/2011 M63 MPH LA CROSSE WI ASOS
MEASURED AT LA CROSSE AIRPORT.
&&
ZTLocal storm report, Sep 2, 7:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG DECORAH 43.31N 91.79W
09/02/2011 WINNESHIEK IA LAW ENFORCEMENT
NUMEROUS BRANCHES AND SMALL TREES DOWN IN AND NEAR
DECORAH. SEVERAL LARGE TREES DOWN ACROSS HIGHWAY 139 NEAR
KENDALLVILLE
&&
DASLocal storm report, Sep 2, 7:49 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
749 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM TSTM WND GST SPARTA 43.94N 90.81W
09/02/2011 E45 MPH MONROE WI TRAINED SPOTTER
&&
SHEALocal storm report, Sep 2, 7:54 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG STODDARD 43.66N 91.22W
09/02/2011 VERNON WI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN AND POWER OUTAGES. DAMAGE
ALSO REPORTED BETWEEN STODDARD AND GENOA.
&&
SHEALocal storm report, Sep 2, 7:57 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND GST ONALASKA 43.89N 91.22W
09/02/2011 M62 MPH LA CROSSE WI PUBLIC
&&
ZTLocal storm report, Sep 2, 8:00 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
800 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM TSTM WND GST 4 E CATARACT 44.09N 90.75W
09/02/2011 E60 MPH MONROE WI TRAINED SPOTTER
0756 AM TSTM WND GST FORT MC COY 44.02N 90.68W
09/02/2011 E45 MPH MONROE WI TRAINED SPOTTER
ALONG JACKSON PASS ON HIGHWAY 16
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:02 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau, Vernon | 58 min |
| Sep 2, 7:33 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau, Vernon | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.